American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45G05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] P. M. Fitzpatrick, I. Massabó and J. Pejsachowicz. Complementing maps, continuation and global bifurcation. Bull. Amer. Math. Soc. 9 (1983) 79-81. MR 699319.
Abstract, references, and article information
View Article: PDF

[2] Haim Brézis and Felix E. Browder. Some new results about Hammerstein equations. Bull. Amer. Math. Soc. 80 (1974) 567-572. MR 0338855.
Abstract, references, and article information
View Article: PDF

[3] J. M. Bownds and J. M. Cushing. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973) 532-536. MR 0313731.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1